# SDR F3LA2021041200029

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N335FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08320
- Aircraft time: 8,705 hours, 3,773 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Location: Pass Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPENCY: FORWARD FLIGHT ATTENDENT REPORTED SMELLING BURNING RUBBER FOR 3 TO 4 MIN ON FINAL APPROACH. CORRECTIVE ACTION: PERFORMED DECONTAMINATION OF THE ECS PER AMM 21-00-00-615-802-A. NO ODOR WAS NOTED DURING THIS PROCEDURE. A/C OK FOR SERVICE AMM 21-00-00-615-802-A
